# SDR SWIA202156541

- Difficulty date: February 5, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N785SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10285
- Aircraft time: 31,094 hours, 18,956 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR DD6 INTERCOSTAL FOUND TO BE CORRODED   (C-CHECK) RO 3/2/2021   REMOVED CORROSION AND FOUND INTERCOSTAL TO BE OUT OF LIMITS. REPLACED INTERCOSTAL REF CRJ-700 SRM 51-42-06-001-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD
